Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Invariant subspaces in Bergman space over the bidisc


Authors: David Redett and James Tung
Journal: Proc. Amer. Math. Soc. 138 (2010), 2425-2430
MSC (2010): Primary 47A15
Published electronically: March 4, 2010
MathSciNet review: 2607872
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we investigate the doubly commuting condition restricted to invariant subspaces of the Bergman space over the bidisc. This condition was first introduced by V. Mandrekar in the setting of the Hardy space over the bidisc.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 47A15

Retrieve articles in all journals with MSC (2010): 47A15


Additional Information

David Redett
Affiliation: Department of Mathematics, Indiana University-Purdue University Fort Wayne, Fort Wayne, Indiana 46805
Email: redettd@ipfw.edu

James Tung
Affiliation: 5701 N. Sheridan Road, Apartment 25M, Chicago, Illinois 60660
Email: yanchun.tung@gmail.com

DOI: http://dx.doi.org/10.1090/S0002-9939-10-10337-2
PII: S 0002-9939(10)10337-2
Received by editor(s): September 8, 2009
Published electronically: March 4, 2010
Additional Notes: This work was done, in part, while the second author was visiting IPFW as a Scholar-in-Residence
Communicated by: Nigel J. Kalton
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.